MathSciNet Relay Station
MathSciNet bibliographic data
MR341032 (49 #5782) 46B05 (47B10)
Figiel, T.; Johnson, W. B. The approximation property does not imply the bounded approximation property. Proc. Amer. Math. Soc. 41 (1973), 197–200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement